MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2257.1996.tb00741.x

Медицинская библиотека · Clinical and laboratory haematology · 1996

Osteoporosis and vertebral collapse following low-dose, low molecular weight heparin therapy in a young patient.

Sivakumaran M, Ghosh K, Zaidi Y, Hutchinson R M

Клинический случайСтатьяПеревод в очереди

Аннотация

Osteoporosis is a well-recognized complication of long-term heparin (unfractionated) therapy. It has been suggested that the low molecular weight heparins (LMWH) have a lower potential to cause osteopenia than the unfractionated preparations. We report a case of a 29-year-old woman who developed osteoporosis and pathological fracture of lumbar vertebrae following treatment with low dose LMWH (dalteparin) for 3 months. The aim of this report is to alert clinicians to the potential risk of this complication with the prolonged use of LMWH preparations--an increasingly popular choice for long-term anticoagulation.

Для цитирования: Sivakumaran M, Ghosh K, Zaidi Y, Hutchinson R M. Osteoporosis and vertebral collapse following low-dose, low molecular weight heparin therapy in a young patient.. Clinical and laboratory haematology. 1996. DOI: 10.1111/j.1365-2257.1996.tb00741.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.